# SDR UF6A980803

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7919002002
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,086 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5712 - NR 1 ENGINE FEATHERED AFTER LANDING WITHOUT MOVEMENT OF CONDITION LEVER.  MAINTENANCE REMOVED AND REPLACED NR 1 EEC.  SYSTEM OPS CHECKED GOOD.  (M)
